... recently started taking a 50 mg dosage because my thyroid is getting worse..but about 2 weeks ago i was bleeding dark brown blood..and then today me and my boyfriend had sex and i went to the bathroom after and i was bleeding..it wasn't brown but normally red blood. i have never bleed during sex..not even when i lost my virginity 3, almost 4 years ago. i don't know if i'm pregnant or not, i should start my period in another week..but i'm taking birth control..if i am pregnant can me taking birth control hurt my baby?
6 Apr 2010
Before using Levothyroxine :
Some medical conditions may interact with Levothyroxine . Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:
if you are pregnant, planning to become pregnant, or are breast-feeding
if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
if you have allergies to medicines, foods, or other substances
if you have trouble swallowing, heart or blood vessel problems (eg, coronary artery disease), high blood pressure, blood clotting or bleeding problems, pernicious anemia, diabetes, bone problems (eg, osteoporosis), fertility problems, pituitary problems, adrenal gland problems, or other thyroid problems
Be careful and CALL YOR DOCTOR
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Been taking Levothyroxine since 21st May. Told her I have been feeling emotional, weeping all the time, headache, overactive. Not sleeping well. ...
2 answers • 5 Jul 2010
... thyroid problem. Question is: when should these two pills be taken? Both together or at seperate times of the day?
1 answer • 26 Apr 2011
I thought being on the correct dose of levothyroxine--I'm between a 1 and 2 on the blood test thyroid charts, taking 88mcg--it should be keeping ...
2 answers • 26 Jul 2012